# SDR SWAA031594

- Difficulty date: July 18, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 14,629 hours, 8,567 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 113A72003
- Part serial: HDHQ359
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT AILERON TAB CRACKED ON OUTBD L/E.  REMOVED AND REPLACED LT AILERON TAB PER MM.
